Tokyo Journal of Mathematics

Symplectic Manifolds with Semi-Free Hamiltonian $S^1$-Action

Akio HATTORI

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 15, Number 2 (1992), 281-296.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270129456

Digital Object Identifier
doi:10.3836/tjm/1270129456

Mathematical Reviews number (MathSciNet)
MR1197098

Zentralblatt MATH identifier
0779.53021

Citation

HATTORI, Akio. Symplectic Manifolds with Semi-Free Hamiltonian $S^1$-Action. Tokyo J. Math. 15 (1992), no. 2, 281--296. doi:10.3836/tjm/1270129456. https://projecteuclid.org/euclid.tjm/1270129456


Export citation